# SDR CAL960440

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 234 - EWR - SMOKE APPEARED IN THE CABIN WHILE IN CRUISE FLT AT FL 330.  THE A/C SMOKE CHECKLIST WAS COMPLETED.  THE RECIRCULATION FANS, RIGHT ENGINE BLEED, AND RIGHT PACK WERE TURNED OFF.  THE SMOKE CEASED AND THE A/C LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE INSPECTED BOTH ENGINE SUPPLY DUCTS, THE APU BLEED DUCTS, AND THE PACK DUCTING FOR OIL CONTAMINATION.  NO CONTAMINATION WAS FOUND.  THE RIGHT RECIRCULATION FILTERS WERE REPLACED DUE TO CONTAMINATION.  THE LEFT RECIRCULATION FILTERS WERE REPLACED AS A PRECAUTION.  AIR CONDITIONING OIL CONTAMINATION REMOVAL PROCEDURES WERE PERFORMED IAW MM 21-00-01 AND NO SMOKE WAS NOTED.  THE SMOKE COULD NOT BE DUPLICATED.  (M)
